# SDR ASAA2016072317479

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,431 hours, 3,065 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15866
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,434 hours, 3,066 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING START,  NR 2 START VALVE DID NOT CLOSE.  ACFT GROUNDED.  PERFORMED MANUAL OVERRIDE OF NR 2 START VALVE IAW MM 70-00-00-500-809-F00.  FOUND START VALVE NOT FULLY CLOSING.  PERFORMED A MANUAL OVERRIDE, START VALVE LIGHT EXTINGUISHED.  REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-03-000-801-F00 AND 80-11-03-400-801-F00.
